# SDR MASA200400355

- Difficulty date: June 19, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N652ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7036
- Aircraft time: 19,189 hours, 15,475 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 487190
- Part serial: NA
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR PROXIMITY LIGHTING BETWEEN ROWS 1-5 INOP.  MX REPLACED STRIP LIGHTING CONNECTOR.
